# SDR SWAA2025071089218

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 48,390 hours, 29,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FOUND FELL FROM CEILING AT EMERGENCY EXIT ROW 11.   REPLACED EMERGENCY EXIT SIGN AT ROW 11 REF AMM 33-51-01.
